Alert archive / Georgia / River Flood Warnings in 2019

River Flood Warning 165, NWS Atlanta, GA

April 19, 2019DeKalb County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 19, 2019, 1:52 PM EDT for DeKalb County, Georgia. It was in force for 21 days.

The area

The outline as issued.

The facts

Issued
Apr 19, 2019, 1:52 PM EDT (17:52 UTC)
Expired
May 10, 2019, 1:52 PM EDT
In force
21 days
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County DeKalb County, GA

The radar

The Atlanta radar (KFFC), 45 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South River at Flakes Mill Road near Snapfinger (SFMG1).

Action stage
11 ft
Minor stage
13 ft
Moderate stage
19 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02203900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

735 
WGUS42 KFFC 191752
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
152 PM EDT Fri Apr 19 2019

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  South River near Snapfinger affecting DeKalb County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC089-200752-
/O.NEW.KFFC.FL.W.0165.190419T1752Z-000000T0000Z/
/SFMG1.1.ER.190419T1719Z.190419T1732Z.000000T0000Z.NO/
152 PM EDT Fri Apr 19 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The South River near Snapfinger.
* From this afternoon until further notice.
* At 1 PM Friday the stage was 13.2 feet and rising.
* Flood stage is 13 feet.
* At 13 feet...Flood stage is reached. Minor flooding will occur in
  the woodlands and natural flood plain of the river upstream and 
  downstream from the gage on Flakes Mill Road. Portions of the 
  Chapel Park just west of the gage will begin to flood.
  

&&

LAT...LON 3365 8427 3371 8427 3367 8415 3362 8419


$$
3 follow-up statements
998 
WGUS82 KFFC 192147
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
547 PM EDT Fri Apr 19 2019

...The Flood Warning continues for the following rivers in Georgia...
  Alcovy River near Lawrenceville affecting Gwinnett and Walton 
  Counties 

  South River near Snapfinger affecting De Kalb County 


GAC135-297-200710-
/O.CON.KFFC.FL.W.0133.000000T0000Z-190420T0710Z/
/ALCG1.2.ER.190419T1329Z.190419T1816Z.190420T0110Z.UU/
547 PM EDT Fri Apr 19 2019

The Flood Warning continues for
  The Alcovy River near Lawrenceville.
* Until late tonight.
* At 5 PM Friday the stage was 11.6 feet...and falling.
* Moderate flooding is occurring and moderate flooding is forecast.
* Flood stage is 9 feet.
* At 12 feet...Significant flooding expands further into the 
  woodlands upstream and downstream from the river gauge at New Hope 
  Road. The bridge begins to form an obstacle and act like a dam 
  causing some backwater and erosion eddies to the sides of the 
  bridge. County officials may need to close the bridge.
  

&&

LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374 3379 8379


$$

GAC089-201146-
/O.CON.KFFC.FL.W.0165.000000T0000Z-000000T0000Z/
/SFMG1.1.ER.190419T1719Z.190419T2132Z.000000T0000Z.NO/
547 PM EDT Fri Apr 19 2019

The Flood Warning continues for
  The South River near Snapfinger.
* Until further notice.
* At 5 PM Friday the stage was 16.3 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 13 feet.
* At 17 feet...Minor flooding expands further into the woodlands 
  along the river upstream and downstream from the gage on Flakes 
  Mill Road. Large portions of the Chapel Park west of the gage will 
  be under 4 to 5 feet of water. The flood waters will approach low 
  portions of the service road leading to the Snapfinger Advanced 
  Wastewater Treatment Facility.
  

&&

LAT...LON 3365 8427 3371 8427 3367 8415 3362 8419


$$
797 
WGUS82 KFFC 200231
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1031 PM EDT Fri Apr 19 2019

...The Flood Warning continues for the following rivers in Georgia...
  Etowah River near East Canton Downstream I-575 affecting Cherokee 
  County 

  Flint River near Woolsey affecting Clayton...Fayette and Spalding 
  Counties 

  Line Creek near Senoia affecting Coweta...Fayette and Spalding 
  Counties 

  South River near Snapfinger affecting De Kalb County 

  South River near South Lithonia  affecting De Kalb and Rockdale 
  Counties 

  Big Haynes Creek near Milstead  affecting Newton and Rockdale 
  Counties 


GAC063-113-255-201630-
/O.CON.KFFC.FL.W.0174.000000T0000Z-000000T0000Z/
/WSEG1.1.ER.190419T1913Z.190420T0145Z.000000T0000Z.UU/
1031 PM EDT Fri Apr 19 2019

The Flood Warning continues for
  The Flint River near Woolsey.
* Until further notice.
* At 9 PM Friday the stage was 48.5 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 48 feet.
* At 48 feet...Flood stage is reached. Minor flooding begins of the
  natural flood plain upstream and downstream from the gage on 
  Hampton Woolsey Road. This will primarily affect woodlands...
  agricultural fields and pastures. 
  

&&

LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444


$$

GAC077-113-255-201630-
/O.CON.KFFC.FL.W.0163.000000T0000Z-000000T0000Z/
/LING1.1.ER.190419T1651Z.190420T0031Z.000000T0000Z.NO/
1031 PM EDT Fri Apr 19 2019

The Flood Warning continues for
  The Line Creek near Senoia.
* Until further notice.
* At 10 PM Friday the stage was 12.2 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 10 feet.
* At 13.5 feet...Minor flooding of the natural flood plain expands 
  further into agricultural and wooded areas. The water level reaches
  the bottom of the USGS gage house. 
  

&&

LAT...LON 3332 8456 3335 8451 3330 8448 3328 8455


$$

GAC057-201630-
/O.CON.KFFC.FL.W.0168.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.190419T1842Z.190420T0200Z.000000T0000Z.UU/
1031 PM EDT Fri Apr 19 2019

The Flood Warning continues for
  The Etowah River near East Canton Downstream I-575.
* Until further notice.
* At 10 PM Friday the stage was 20.7 feet...and steady.
* Minor flooding is occurring.
* Flood stage is 17 feet.
* At 20 feet...Minor flooding continues to expand in the woodlands 
  and fields along the river generally east of Canton near the 
  Interstate 575 bridge. A rock landing and grassy lot behind a pump 
  station off of Riverstone Parkway and areas behind the businesses 
  on Old Ball Ground Highway and Keith Drive are flooded with up to 
  two feet of water. 
  

&&

LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
      3427 8450 3433 8440             

$$

GAC089-201630-
/O.CON.KFFC.FL.W.0165.000000T0000Z-000000T0000Z/
/SFMG1.1.ER.190419T1719Z.190419T2231Z.000000T0000Z.NO/
1031 PM EDT Fri Apr 19 2019

The Flood Warning continues for
  The South River near Snapfinger.
* Until further notice.
* At 10 PM Friday the stage was 15.3 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 13 feet.
* At 15 feet...Minor flooding continues to expand further into the 
  woodlands along the river upstream and downstream from the gage on 
  Flakes Mill Road. Large portions of the Chapel Park west of the 
  gage will be under 2 to 3 feet of water. 
  

&&

LAT...LON 3365 8427 3371 8427 3367 8415 3362 8419


$$

GAC089-247-201630-
/O.CON.KFFC.FL.W.0169.000000T0000Z-000000T0000Z/
/SOUG1.1.ER.190419T1837Z.190419T2345Z.000000T0000Z.NR/
1031 PM EDT Fri Apr 19 2019

The Flood Warning continues for
  The South River near South Lithonia .
* Until further notice.
* At 10 PM Friday the stage was 12.9 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 12 feet...Flood stage is reached. Minor flooding will occur in
  portions of the woodlands and fields near the river upstream and 
  downstream from the gage on Klondike Road.
  

&&

LAT...LON 3362 8419 3367 8415 3365 8410 3357 8404
      3353 8410 3361 8416             

$$

GAC217-247-201630-
/O.CON.KFFC.FL.W.0178.000000T0000Z-000000T0000Z/
/BHCG1.1.ER.190419T2150Z.190420T0215Z.000000T0000Z.NO/
1031 PM EDT Fri Apr 19 2019

The Flood Warning continues for
  The Big Haynes Creek near Milstead .
* Until further notice.
* At 10 PM Friday the stage was 15.1 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 12 feet.
* At 14 feet...Minor flooding continues in the woodlands along the 
  creek upstream and downstream from the gage on Bald Rock Road near 
  the Georgia International Horse Park. Low lying portions of 
  residential backyards on Highlands Forest Lane...Highlands Creek 
  Way and Highlands Ridge Lane begin to flood.
  

&&

LAT...LON 3369 8395 3369 8388 3363 8390 3365 8393 3367 8395


$$
698 
WGUS82 KFFC 200830
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
430 AM EDT Sat Apr 20 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Big Creek near Cumming affecting Forsyth County

  Chattahoochee River near Vinings Cobb Parkway affecting Cobb and 
  Fulton Counties

  South River near Snapfinger affecting De Kalb County

  South River near South Lithonia  affecting De Kalb and Rockdale 
  Counties

  Little Haynes Creek near Milstead affecting Newton and Rockdale 
  Counties

 
GAC117-200900-
/O.CAN.KFFC.FL.W.0125.000000T0000Z-190420T0830Z/
/CMGG1.1.ER.190419T1154Z.190419T2030Z.190420T0725Z.UU/
430 AM EDT Sat Apr 20 2019

The Flood Warning is cancelled for
  The Big Creek near Cumming.
* This takes effect immediately.
* At 0345 AM Saturday the stage was 5.9 feet...and 
  falling.
* Flood stage is 6.0 feet.
* The creek will continue to fall.
 

&&

LAT...LON 3418 8424 3417 8420 3411 8419 3410 8420
      3410 8425 3411 8424             

$$

GAC067-121-200900-
/O.CAN.KFFC.FL.W.0130.000000T0000Z-190420T0830Z/
/VIXG1.2.ER.190419T1150Z.190419T2230Z.190420T0728Z.NO/
430 AM EDT Sat Apr 20 2019

The Flood Warning is cancelled for
  The Chattahoochee River near Vinings Cobb Parkway.
* This takes effect immediately.
* At 0345 AM Saturday the stage was 13.8 feet...and 
  falling.
* Flood stage is 14.0 feet.
* The river will continue to fall.
 

&&

LAT...LON 3392 8447 3391 8440 3382 8442 3383 8449


$$

GAC089-200900-
/O.CAN.KFFC.FL.W.0165.000000T0000Z-190420T0830Z/
/SFMG1.1.ER.190419T1719Z.190419T2231Z.190420T0518Z.NO/
430 AM EDT Sat Apr 20 2019

The Flood Warning is cancelled for
  The South River near Snapfinger.
* This takes effect immediately.
* At 415 AM Saturday the stage was 10.1 feet...and 
  falling.
* Flood stage is 13.0 feet.
* The river will continue to fall.

&&

LAT...LON 3365 8427 3371 8427 3367 8415 3362 8419


$$

GAC089-247-200900-
/O.CAN.KFFC.FL.W.0169.000000T0000Z-190420T0830Z/
/SOUG1.3.ER.190419T1837Z.190420T0445Z.190420T0737Z.NR/
430 AM EDT Sat Apr 20 2019

The Flood Warning is cancelled for
  The South River near South Lithonia .
* This takes effect immediately.
* At 400 AM Saturday the stage was 11.8 feet...and 
  falling.
* Flood stage is 12.0 feet.
* The river will continue to fall.

&&

LAT...LON 3362 8419 3367 8415 3365 8410 3357 8404
      3353 8410 3361 8416             

$$

GAC217-247-200900-
/O.CAN.KFFC.FL.W.0166.000000T0000Z-190420T0830Z/
/MLHG1.2.ER.190419T1655Z.190419T2201Z.190420T0533Z.UU/
430 AM EDT Sat Apr 20 2019

The Flood Warning is cancelled for
  The Little Haynes Creek near Milstead.
* This takes effect immediately.
* At 0345 AM Saturday the stage was 9.0 feet...and 
  falling.
* Flood stage is 10.0 feet.
* The creek will continue to fall.
  

&&

LAT...LON 3379 8395 3379 8387 3368 8390 3372 8393


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 19, 1:18 PM EDT, 34 minutes earlier.

Area forecast discussion, Apr 19, 1:18 PM EDT, 34 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
118 PM EDT Fri Apr 19 2019

.PREV DISCUSSION... /Issued 1108 AM EDT Fri Apr 19 2019/

UPDATE...
Updated to add watch for E portions of the CWFA.

PREV DISCUSSION... /Issued 911 AM EDT Fri Apr 19 2019/

UPDATE...
Tornado Watch has expired. The potential for severe weather
continues mainly across areas along and east of a line from Athens
to Columbus. The primary hazards will be damaging wind gusts,
localized flooding and lightning. A brief tornado will also be
possible.

Also, tweaked the hourly grid and pops according to current
trends.

PREV DISCUSSION... /Issued 739 AM EDT Fri Apr 19 2019/

PREV DISCUSSION... /Issued 425 AM EDT Fri Apr 19 2019/

SHORT TERM /Today through Saturday/...
Short term models are in pretty good agreement, slowly bringing
surface front across the forecast area today, with the associated
upper low tracking across portions of northern AL and GA this
afternoon and tonight.  Hi-RES models have had a hard time resolving
the line of convection ahead of the front, and currently have the
main line of showers and thunderstorms moving across western
portions of the Atlanta Metropolitan areas down to near Columbus. We
have a Tornado Watch in affect through 8am over portions of west-
central Georgia. This line will move into portions of eastern and
central Georgia through mid morning. As the cold air associated with
the upper low moves across the area this afternoon, expect chance to
likely showers and thunderstorms across the area this afternoon,
with best chances in the vicinity of the upper low. The colder air
associated with the surface front is not in northwest AL and expect
our forecast area to see somewhat of a warm up through early
afternoon before the colder air makes it into north and west GA.
Overnight lows will drop into the upper 30s and lower 40s in the
higher elevation of northeast GA overnight, but do not expect any
wintry precip at this time.  With the upper low over eastern
portions of TN tomorrow could continue to see chances for showers
mainly over north GA.  Temperatures on Saturday will be 10-15
degrees cooler than afternoon high today. Have stayed close to
guidance temperatures through the period.

Atwell

LONG TERM /Saturday Night through Thursday/...
Long term starts out cooler and dry with only small precip chances
over the NE mountains Saturday night quickly coming to an end with
a dry Easter Sunday in store. Temperatures will warm up to start
the work week.

GFS and European are inconsistent with handling rain chances with a
weak cold front on Wednesday and Wednesday night. At this time am
favoring mainly low chances for n and portions of central GA.

Models continue to differ on Thursday with the GFS wetter than
the European. At this time, favoring chance pops for n and most of
central GA.

BDL

&&

.AVIATION...
18Z Update...
Models are progging a prolonged period of MVFR CIGs as an upper
low moves across behind the cold front moving through today. In
addition, iso/sct shra likely as the upper low moves across.
Will likely have to add VCSH/Tempo groups when coverage becomes
greater. Winds have switched over to the west side and will remain
gusty through the period. CIGs may lift to VFR late tomorrow
afternoon.

//ATL Confidence...18Z Update...
Med confidence shra timing. High confidence remaining elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  45  56  43 / 100  40  60  10
Atlanta         67  44  56  45 / 100  60  70   5
Blairsville     65  38  48  37 / 100  70  70  20
Cartersville    66  43  55  40 /  90  70  70  10
Columbus        70  46  63  44 /  90  30  30   0
Gainesville     68  43  53  42 / 100  60  70  10
Macon           74  45  61  44 / 100  20  20   0
Rome            66  42  56  40 /  80  70  70   5
Peachtree City  67  44  59  42 / 100  60  60   0
Vidalia         77  49  64  47 / 100  30  20   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 6 PM EDT this evening for the following
zones: Baldwin...Dodge...Emanuel...Glascock...Hancock...
Jefferson...Johnson...Laurens...Montgomery...Taliaferro...
Telfair...Toombs...Treutlen...Warren...Washington...Wheeler...
Wilkes...Wilkinson.

&&

SHORT TERM...NListemaa
LONG TERM....BDL
AVIATION...NListemaa
Hazardous weather outlook, Apr 19, 11:00 AM EDT, 2 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1100 AM EDT Fri Apr 19 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201015-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1100 AM EDT Fri Apr 19 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Isolated to scattered severe thunderstorms will remain possible
across portions of Georgia through this afternoon. The greatest
potential for any severe thunderstorms will be east of a line
from Athens to Milledgeville to Abbeville. The main hazard will
be damaging winds, frequent lighting and localized flooding. A
brief tornado will also be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

No hazardous weather is expected Saturday through Tuesday.
There will be a chance of thunderstorms Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Apr 19, 12:25 PM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1225 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND DMG     1 SW ROCKLEDGE          32.44N  82.71W
04/19/2019                   LAURENS            GA   SOCIAL MEDIA

            A TREE WAS DOWNED ONTO I-16 EASTBOUND NEAR MILE MARKER
            65.

&&

EVENT NUMBER FFC1900177

RWILLIS
Special weather statement, Apr 19, 12:37 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1237 PM EDT Fri Apr 19 2019

GAZ036>038-049-050-059>061-072-073-082-191715-
Morgan GA-Putnam GA-Baldwin GA-Hancock GA-Bibb GA-Oglethorpe GA-
Jones GA-Jasper GA-Clarke GA-Greene GA-Oconee GA-
1237 PM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...PUTNAM...BALDWIN...
NORTHWESTERN HANCOCK...NORTHERN BIBB...OGLETHORPE...JONES...
SOUTHEASTERN JASPER...SOUTHEASTERN CLARKE...GREENE AND OCONEE
COUNTIES UNTIL 115 PM EDT...

At 1237 PM EDT...a line of strong thunderstorms was along a line
extending from Watkinsville to near Clinton...and moving northeast at
40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Milledgeville, Eatonton, Madison, Greensboro, Gray,
Watkinsville, Lexington, Union Point, Winterville, Crawford, North
High Shoals, Bostwick, Arnoldsville, Woodville, Siloam, Shady Dale,
Maxeys, Bishop and Payne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3302 8315 3284 8369 3390 8350 3403 8300
TIME...MOT...LOC 1637Z 242DEG 34KT 3387 8343 3296 8359

WIND...40MPH
Local storm report, Apr 19, 12:51 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1251 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 AM     TSTM WND DMG     RHINE                   31.99N  83.20W
04/19/2019                   DODGE              GA   911 CALL CENTER

            A TREE WAS DOWNED ONTO 2ND STREET NEAR INTERSECTION OF
            SYCAMORE STREET.

&&

EVENT NUMBER FFC1900178

RWILLIS
Local storm report, Apr 19, 12:58 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1258 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 AM     TSTM WND DMG     2 NNW MILAN             32.05N  83.08W
04/19/2019                   DODGE              GA   911 CALL CENTER

            A TREE WAS DOWNED ON MARION SHEFFIELD RD NEAR
            MILAN-CHAUNCEY RD.

&&

EVENT NUMBER FFC1900179

RWILLIS
Special weather statement, Apr 19, 1:12 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
112 PM EDT Fri Apr 19 2019

GAZ027-036>039-049>051-060-061-073-191800-
Taliaferro GA-Wilkes GA-Madison GA-Morgan GA-Putnam GA-Baldwin GA-
Hancock GA-Oglethorpe GA-Clarke GA-Greene GA-Oconee GA-
112 PM EDT Fri Apr 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WESTERN WILKES...
MADISON...SOUTHEASTERN MORGAN...PUTNAM...NORTHWESTERN BALDWIN...
NORTHERN HANCOCK...OGLETHORPE...EASTERN CLARKE...GREENE AND
SOUTHEASTERN OCONEE COUNTIES UNTIL 200 PM EDT...

At 111 PM EDT...a line of strong thunderstorms was along a line
extending from near Pocataligo to near Plant Harlee Branch...and
moving northeast at 40 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Eatonton, Greensboro, Sparta, Danielsville, Crawfordville, Lexington,
Union Point, Comer, Winterville, Crawford, Colbert, Arnoldsville,
Ila, Woodville, White Plains, Siloam, Carlton, Maxeys, Rayle and
Hull.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3350 8283 3347 8287 3343 8283 3334 8284
      3311 8340 3426 8330 3424 8324 3424 8317
      3427 8311 3423 8308 3417 8310 3415 8306
      3405 8299 3403 8294 3402 8294 3401 8293
      3401 8291 3398 8286 3399 8284 3398 8280
TIME...MOT...LOC 1711Z 239DEG 34KT 3423 8324 3322 8334

WIND...40MPH
Local storm report, Apr 19, 1:23 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
123 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     FLASH FLOOD      3 ESE GREENVILLE        33.02N  84.67W
04/19/2019                   MERIWETHER         GA   DEPT OF HIGHWAYS

            WALNUT CREEK OVERFLOWED ITS BANKS AND COVERED GA-18
            WITH WATER.

&&

EVENT NUMBER FFC1900180

RWILLIS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 10:02 PM EDTSpecial Weather StatementFFCChattooga, Floyd, Polk28 min
Apr 18, 10:11 PM EDTRiver Flood WarningFFCForsyth, Fulton58 hr
Apr 18, 10:23 PM EDTSpecial Weather StatementFFCChattooga, Floyd22 min
Apr 18, 10:33 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Polk27 min
Apr 18, 10:44 PM EDTSpecial Weather StatementFFCFloyd, Whitfield31 min
Apr 18, 11:00 PM EDTSpecial Weather StatementFFCCarroll, Heard30 min
Apr 18, 11:06 PM EDTSpecial Weather StatementFFCTroup24 min
Apr 18, 11:13 PM EDTSpecial Weather StatementFFCBartow, Gordon32 min
Apr 18, 11:21 PM EDTSpecial Weather StatementFFCCoweta24 min
Apr 18, 11:30 PM EDTSpecial Weather StatementFFCDouglas30 min
Apr 19, 12:39 AM EDTSpecial Weather StatementFFCHarris36 min
Apr 19, 3:50 AM EDTSpecial Weather StatementFFCCoweta, Harris, Heard, Meriwether, Muscogee, Troup40 min
Apr 19, 4:32 AM EDTSpecial Weather StatementFFCCoweta, Harris, Meriwether, Troup43 min
Apr 19, 4:35 AM EDTSpecial Weather StatementFFCClayton25 min
Apr 19, 5:03 AM EDTTornado WarningFFCForsyth, Fulton, Gwinnett27 min
Apr 19, 5:13 AM EDTSpecial Weather StatementFFCDeKalb, Gwinnett, Henry, Rockdale32 min
Apr 19, 5:25 AM EDTSpecial Weather StatementFFCHall35 min
Apr 19, 5:34 AM EDTFlash Flood WarningFFCHarris, Troup6 hr
Apr 19, 5:39 AM EDTSpecial Weather StatementFFCFayette, Meriwether, Spalding66 min
Apr 19, 5:50 AM EDTTornado WarningFFCHall, White10 min
Apr 19, 6:04 AM EDTRiver Flood WarningFFCCobb3 hr
Apr 19, 6:12 AM EDTFlash Flood WarningFFCCobb, DeKalb, Fulton, Gwinnett6 hr
Apr 19, 6:14 AM EDTSpecial Weather StatementFFCHenry, Rockdale31 min
Apr 19, 6:23 AM EDTFlash Flood WarningFFCHarris, Meriwether, Pike6 hr
Apr 19, 6:25 AM EDTSpecial Weather StatementFFCPickens35 min
Apr 19, 6:36 AM EDTSevere Thunderstorm WarningFFCHenry, Newton, Rockdale24 min
Apr 19, 6:41 AM EDTSpecial Weather StatementFFCHarris, Muscogee49 min
Apr 19, 6:48 AM EDTFlash Flood WarningFFCClayton, Coweta, Fayette, Henry, Pike, Rockdale and 1 more6 hr
Apr 19, 6:57 AM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton32 min
Apr 19, 7:11 AM EDTFlash Flood WarningFFCBarrow, DeKalb, Gwinnett, Newton, Rockdale, Walton6 hr
Apr 19, 7:20 AM EDTTornado WarningFFCBarrow, Clarke, Jackson, Oconee, Walton25 min
Apr 19, 7:34 AM EDTFlash Flood WarningFFCBanks, Barrow, Clarke, Hall, Jackson, Madison6 hr
Apr 19, 7:44 AM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison31 min
Apr 19, 7:55 AM EDTTornado WarningFFCBanks, Jackson, Madison20 min
Apr 19, 8:06 AM EDTRiver Flood WarningFFCForsyth20 hr
Apr 19, 8:12 AM EDTRiver Flood WarningFFCPolk5 hr
Apr 19, 8:37 AM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Oconee, Rockdale, Walton38 min
Apr 19, 8:43 AM EDTSpecial Weather StatementFFCCrisp, Dooly, Sumter47 min
Apr 19, 8:51 AM EDTRiver Flood WarningFFCCobb, Fulton19 hr
Apr 19, 8:51 AM EDTRiver Flood WarningFFCGwinnett21 days
Apr 19, 8:51 AM EDTRiver Flood WarningFFCGwinnett9 hr
Apr 19, 8:59 AM EDTSpecial Weather StatementFFCTalbot, Upson31 min
Apr 19, 9:08 AM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Oconee, Walton37 min
Apr 19, 9:09 AM EDTAreal Flood WarningFFCCoweta, Fayette, Meriwether, Troup6 hr
Apr 19, 9:18 AM EDTRiver Flood WarningFFCCobb, Fulton21 days
Apr 19, 9:18 AM EDTRiver Flood WarningFFCChattahoochee, Muscogee3 days
Apr 19, 9:29 AM EDTRiver Flood WarningFFCDade16 hr
Apr 19, 9:29 AM EDTRiver Flood WarningFFCGwinnett, Walton12 hr
Apr 19, 9:32 AM EDTRiver Flood WarningFFCDeKalb, Fulton21 days
Apr 19, 9:33 AM EDTSpecial Weather StatementFFCLamar, Talbot, Upson27 min
Apr 19, 9:37 AM EDTSpecial Weather StatementFFCFranklin8 min
Apr 19, 9:44 AM EDTRiver Flood WarningFFCFulton13 hr
Apr 19, 9:47 AM EDTSpecial Weather StatementFFCPulaski, Wilcox28 min
Apr 19, 9:57 AM EDTRiver Flood WarningFFCCobb, Fulton17 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCFayette, Spalding63 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCDeKalb, Rockdale31 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCNewton, Rockdale46 hr
Apr 19, 9:57 AM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Apr 19, 9:59 AM EDTSpecial Weather StatementFFCButts, Lamar31 min
Apr 19, 10:07 AM EDTFlash Flood WarningFFCBarrow, Butts, Henry, Newton, Oconee, Spalding and 1 more6 hr
Apr 19, 10:07 AM EDTSpecial Weather StatementFFCTwiggs, Wilkinson23 min
Apr 19, 10:15 AM EDTRiver Flood WarningFFCCoweta7 hr
Apr 19, 10:18 AM EDTSpecial Weather StatementFFCBleckley, Dodge, Telfair, Wheeler27 min
Apr 19, 10:23 AM EDTRiver Flood WarningFFCDeKalb21 days
Apr 19, 10:26 AM EDTSpecial Weather StatementFFCJasper, Morgan34 min
Apr 19, 10:29 AM EDTRiver Flood WarningFFCDeKalb, Fulton7 hr
Apr 19, 10:29 AM EDTRiver Flood WarningFFCGwinnett6 hr
Apr 19, 10:29 AM EDTRiver Flood WarningFFCBanks21 days
Apr 19, 10:32 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Johnson, Laurens, Wilkinson28 min
Apr 19, 10:37 AM EDTRiver Flood WarningFFCFayette21 days
Apr 19, 10:40 AM EDTSevere Thunderstorm WarningFFCDodge, Pulaski, Wilcox35 min
Apr 19, 10:44 AM EDTTornado WarningFFCMontgomery, Telfair, Treutlen, Wheeler31 min
Apr 19, 10:51 AM EDTRiver Flood WarningFFCDeKalb21 days
Apr 19, 10:56 AM EDTTornado WarningFFCJohnson, Laurens23 min
Apr 19, 11:04 AM EDTRiver Flood WarningFFCSpalding5 hr
Apr 19, 11:08 AM EDTTornado WarningFFCLaurens, Treutlen15 min
Apr 19, 11:10 AM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs35 min
Apr 19, 11:12 AM EDTRiver Flood WarningFFCFulton, Gwinnett3 hr
Apr 19, 11:12 AM EDTRiver Flood WarningFFCFulton9 hr
Apr 19, 11:12 AM EDTRiver Flood WarningFFCDeKalb, Fulton21 days

Nearby

River Flood Warnings in Georgia, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.